# SDR YENA20130212042

- Difficulty date: February 12, 2013
- Submitted: February 14, 2013
- Operation: Air carrier
- Aircraft: N524JB
- Make and model: Airbus A320-232
- Aircraft serial: 1528
- Aircraft time: 46,193 hours, 16,721 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Part number: 848401
- Part serial: A98829
- Condition: Failed
- Location: Rt Mlg
- Part time: 46,193 hours, 16,721 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLT 974 FLL-BOS, AIRCRAFT DIVERTED TO MCO - AFTER TAKEOFF WITH GEAR AND FLAPS RETRACTED.  STARTED HEARING A NOISE LIKE THE GEAR DOORS OPENING AND CLOSING.  ABLE TO CONFIRM ALL DOORS CYCLING ON WHEEL PAGED.  CONTINUED ABOUT 30 TIMES UNTIL THEY STAYED OPEN ON ALL GEAR FOLLOWED BY GEAR DOOR OPEN ECAM.  GEAR WAS CYCLED PER ECAM AND MCC EXTENSION WAS NORMAL UPON RETRACTION.  ALL GEAR DOORS CLOSED.  RT MAIN INDICATED RED NOT UPLOCKED.  QRH COMPLETED FOR NOT UPLOCKED.  INDICATIONS WERE NORMAL UPON FINAL GEAR EXTENSION.  AT 220 KNOTS UPON DISCOVERY WHILE DOORS WERE MOVING.  TS PER TSM 32-31-00-810-864A, RT MLG UPLOCK PROX SENSOR 10 GA FAULTED.  R&R PROX SENSOR 10GA PER 32-31-73.  OPS TEST GOOD.  LG EXTENSION AND RETRACTION PER AMM 32-30-00-867-001A.  ALL CHECKS NORMAL.  A/C OK FOR SERVICE.
